ive been on adderall (adderrall) since i was 8, im 15 now. i think its really stunted my growth which *****, im only 4'10. why does this happen? i take 20 mg monday through friday . also, i was reading about the side effects and it said if i was experiencing any of these i should stop using it...i literally experience ALL of them every day, especially when i havn't taken my meds for 2 days of longer. should i actually stop??? my parents dont believe me, last year i went off of it and my grades really changed, so it helps, i just feel junky when im on it. any alternative meds ???
Adderall is a form of speed. If you get off it, go slowly. Yes it will affect your growth. If you get off the meds you will have the problem of learning to discipline yourself to concentrate. You can get help with this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.